Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 12:13 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 12:13 PM CDT (17:13 UTC)
- Expired
- Apr 22, 2020, 12:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 8:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
277 WUUS54 KTSA 221713 SVRTSA OKC091-101-111-221745- /O.NEW.KTSA.SV.W.0073.200422T1713Z-200422T1745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 1213 PM CDT Wed Apr 22 2020 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... Northwestern McIntosh County in southeastern Oklahoma... Northwestern Muskogee County in east central Oklahoma... Southeastern Okmulgee County in northeastern Oklahoma... * Until 1245 PM CDT. * At 1213 PM CDT, a severe thunderstorm was located near Schulter, moving northeast at 65 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations in or near the path include... Henryetta... Morris... Dewar... Schulter... Oktaha... Boynton... Grayson... Council Hill... Hoffman... Wainwright... Hitchita... Eram... This includes Interstate 40 in Oklahoma between mile markers 238 and 241. LAT...LON 3541 9598 3551 9604 3576 9560 3557 9544 TIME...MOT...LOC 1713Z 239DEG 55KT 3549 9592 HAIL...1.00IN WIND...<50MPH $$
3 follow-up statements
985 WWUS54 KTSA 221727 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1227 PM CDT Wed Apr 22 2020 OKC091-101-111-221745- /O.CON.KTSA.SV.W.0073.000000T0000Z-200422T1745Z/ McIntosh OK-Muskogee OK-Okmulgee OK- 1227 PM CDT Wed Apr 22 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTH CENTRAL MCINTOSH...NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES... At 1227 PM CDT, a severe thunderstorm was located 4 miles northwest of Council Hill, moving northeast at 60 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations in or near the path include... Morris... Oktaha... Boynton... Council Hill... Wainwright... Hitchita... Eram... LAT...LON 3548 9576 3561 9586 3576 9560 3557 9544 TIME...MOT...LOC 1727Z 238DEG 51KT 3559 9572 HAIL...1.00IN WIND...<50MPH $$
143
WWUS54 KTSA 221734
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1234 PM CDT Wed Apr 22 2020
OKC091-111-221743-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-200422T1745Z/
McIntosh OK-Okmulgee OK-
1234 PM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MCINTOSH AND
EAST CENTRAL OKMULGEE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3575 9559 3561 9548 3555 9566 3563 9572
3568 9571
TIME...MOT...LOC 1733Z 239DEG 55KT 3564 9562
$$
OKC101-221745-
/O.CON.KTSA.SV.W.0073.000000T0000Z-200422T1745Z/
Muskogee OK-
1234 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHWESTERN MUSKOGEE COUNTY...
At 1233 PM CDT, a severe thunderstorm was located near Boynton,
moving northeast at 65 mph.
This storm has weakened, but still capable of producing hail.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Boynton... Council Hill...
Wainwright...
LAT...LON 3575 9559 3561 9548 3555 9566 3563 9572
3568 9571
TIME...MOT...LOC 1733Z 239DEG 55KT 3564 9562
HAIL...1.00IN
WIND...<50MPH
$$209
WWUS54 KTSA 221738
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1238 PM CDT Wed Apr 22 2020
OKC101-221748-
/O.EXP.KTSA.SV.W.0073.000000T0000Z-200422T1745Z/
Muskogee OK-
1238 PM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE COUNTY
WILL EXPIRE AT 1245 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3575 9559 3561 9548 3555 9566 3563 9572
3568 9571
TIME...MOT...LOC 1738Z 239DEG 55KT 3566 9557
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:07 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 22, 12:07 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1207 PM CDT Wed Apr 22 2020
.DISCUSSION...
Widespread showers and thunderstorms will continue into the
afternoon, with isolated occurrences of large hail remaining
possible. Later this afternoon, surface based storms may develop
across south central Oklahoma and move into southeast Oklahoma by
late afternoon. The true warm sector will be hard pressed to make
much, if any, progress into our forecast area, so the future
evolution of these storms remains somewhat uncertain. All severe
modes will be possible with any surface based convection late this
afternoon and early this evening, but storms are likely to weaken
somewhat with eastward extent.
Have made minor adjustments to afternoon pops, and also a slight
downward adjustment to high temperatures for the afternoon.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>057-
059>062-064-067.
AR...None.
&&
SHORT TERM...05
LONG TERM....10
PLATEHazardous weather outlook, Apr 22, 5:26 AM CDT, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 AM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 AM CDT Wed Apr 22 2020 ...SEVERE STORMS AND FLOODING POSSIBLE TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Late this afternoon. SEVERE THUNDERSTORM. RISK...Elevated to Significant. AREA...Eastern Oklahoma. ONSET...This afternoon. AREA AT GREATEST RISK...Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 7 AM. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...After 7 AM. AREA AT GREATEST RISK...Along and north of I-44, west of highway 69 in northeast Oklahoma. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid Morning. DISCUSSION... There is an elevated to significant threat of severe storms across the region, mainly this afternoon and evening along and south of I-40 in east central and southeast Oklahoma. Large hail to tennis ball size, damaging winds and tornadoes, some possibly strong, are possible with any discrete cells across this region. Across northeast Oklahoma and northwest Arkansas, multiple rounds of storms are expected today, with mainly a large hail threat. In addition, storms could train over the same areas and produce swaths of locally heavy rainfall and increase the threat of flash flooding. Strong southeast winds are expected today as low pressure approaches the region. Winds may gust in the 30 to 40 mph range at times across northeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY THRU MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas, on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Apr 22, 10:08 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1008 AM CDT Wed Apr 22 2020
ARZ011-019-020-221545-
Madison AR-Franklin AR-Crawford AR-
1008 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...NORTHERN
FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 1045 AM CDT...
At 1008 AM CDT, a strong thunderstorm was located 5 miles northwest
of Mulberry, moving northeast at 70 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Mountainburg... Mulberry...
Dyer... Cass...
Pettigrew... Fern...
Boston... Dutton...
Jethro... Barnes...
Red Star... Redding...
Watalula... Piney...
Toney... Locke...
Turners Bend... Lonelm...
Taft... Cravens...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 17 and 32.
Interstate 49 between mile markers 28 and 30.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northwestern and west central Arkansas.
LAT...LON 3592 9351 3588 9351 3588 9352 3576 9352
3577 9370 3558 9370 3545 9413 3561 9422
3594 9349 3593 9349
TIME...MOT...LOC 1508Z 245DEG 62KT 3557 9410Special weather statement, Apr 22, 10:16 AM CDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Tulsa OK 1016 AM CDT Wed Apr 22 2020 OKZ068>072-221600- Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK- 1016 AM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH... NORTHWESTERN SEQUOYAH...SOUTHWESTERN ADAIR...SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 1100 AM CDT... At 1016 AM CDT, a strong thunderstorm was located 3 miles southeast of Oktaha, moving northeast at 55 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Muskogee... Tahlequah... Fort Gibson... Warner... Webbers Falls... Oktaha... Braggs... Rentiesville... Greenleaf State Park... Pumpkin Center... Cookson... Cherokee Landing State Park... Bunch... Lake Tenkiller State Park... Keefeton... Summit... This includes Interstate 40 in Oklahoma between mile markers 269 and 278. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3543 9541 3557 9555 3604 9498 3572 9466 TIME...MOT...LOC 1516Z 231DEG 49KT 3555 9541
Special weather statement, Apr 22, 11:18 AM CDT, 55 minutes before
Special Weather Statement National Weather Service Tulsa OK 1118 AM CDT Wed Apr 22 2020 OKZ066-070-071-221645- Muskogee OK-Okmulgee OK-McIntosh OK- 1118 AM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH... NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 1145 AM CDT... At 1117 AM CDT, a strong thunderstorm was located 5 miles west of Council Hill, moving northeast at 40 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Taft... Boynton... Council Hill... Wainwright... Summit... Hitchita... Eram... A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3578 9557 3564 9534 3548 9582 3560 9585 TIME...MOT...LOC 1617Z 235DEG 35KT 3556 9575
Special weather statement, Apr 22, 11:31 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1131 AM CDT Wed Apr 22 2020
OKZ065-066-071-221700-
Okmulgee OK-Okfuskee OK-McIntosh OK-
1131 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL NOON CDT...
At 1131 AM CDT, strong thunderstorms were located along a line
extending from 5 miles north of Dustin to 4 miles west of Hanna.
Movement was northeast at 55 mph.
Nickel size hail will be possible with these storms.
Locations in or near the path include...
Eufaula... Henryetta...
Hanna... Stidham...
Raiford... Lake Eufaula State Park...
Vivian... Bryant...
Pierce... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 238 and
260.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3555 9565 3555 9563 3530 9553 3516 9597
3520 9599 3520 9598 3529 9598 3529 9602
3540 9607
TIME...MOT...LOC 1631Z 239DEG 46KT 3535 9601 3519 9597Special weather statement, Apr 22, 12:06 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1206 PM CDT Wed Apr 22 2020
OKZ059-064-221730-
Pawnee OK-Creek OK-
1206 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK AND
SOUTHEASTERN PAWNEE COUNTIES UNTIL 1230 PM CDT...
At 1206 PM CDT, a strong thunderstorm was located 3 miles north of
Drumright, moving northeast at 55 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Mannford... Drumright...
Oilton... Westport...
Terlton... Silver City...
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3630 9644 3628 9642 3627 9639 3623 9634
3623 9632 3619 9626 3596 9658 3598 9662
3613 9662
TIME...MOT...LOC 1706Z 221DEG 49KT 3604 9663Special weather statement, Apr 22, 12:10 PM CDT, 3 minutes before
Special Weather Statement National Weather Service Tulsa OK 1210 PM CDT Wed Apr 22 2020 OKZ066-070-071-221745- Muskogee OK-Okmulgee OK-McIntosh OK- 1210 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH... NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 1245 PM CDT... At 1210 PM CDT, a strong thunderstorm was located over Dewar, moving northeast at 65 mph. Other storms in these areas were also capable of some hail. Nickel size hail will be possible with this storm. Locations in or near the path include... Henryetta... Morris... Dewar... Schulter... Oktaha... Boynton... Grayson... Council Hill... Hoffman... Wainwright... Hitchita... Eram... This includes Interstate 40 in Oklahoma between mile markers 237 and 241. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3541 9598 3550 9605 3576 9560 3557 9545 TIME...MOT...LOC 1710Z 239DEG 55KT 3547 9597
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 8:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 45 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 25 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 29 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 37 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.